# SDR REXA2021082400596

- Difficulty date: August 5, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370733
- Condition: Corroded
- Location: Bs 954 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 954.00 CORRODED BETWEEN STGR 25R AND 26R. - PERFORMED CUT OUT OF FRAME AT STGR 27 AND REMOVED FRAME SECTION FROM STGR 20 TO 27 @ 954 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 53-00-06-201-001-A03. PERFORMED EDDY CURRENT OF FRAME @ FS 954 CUTLINE IAW CRJ 900 SRM 53-00-06-101-001-A03
